# SDR AALA202302078086

- Difficulty date: January 24, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U53
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES IN AFT PASSENGER CABIN FLOOR WEB LOCATED FROM BS 1016 TO BS 1030 AND FROM RBL 0 TO RBL 36. REPLACED WEB PER DWG 14A5700.
